Overdose steroidal anti inflammatory


General or Other | - Others | Overdose steroidal anti inflammatory (Disease)


Description

An overdose is when a person takes more than the normal or recommended amount of something, usually a drug. An overdose may result in serious, harmful symptoms or death. If the overdose happens by mistake, it is called an accidental overdose. For example, a young child may accidentally take an adults heart medication.

An overdose is not the same as a poisoning, although the effects can be the same. Poisoning occurs when someone or something (such as the environment) exposes you to dangerous chemicals, plants, or other harmful substance without your knowledge. Symptoms: in eyes, ears, nose, throat, and mouth: ringing in the ears, blurred vision, gastrointestinal: diarrhea, heartburn, nausea, stomach pain (possible bleeding in stomach and intestines),vomiting, kidneys, little to no urine production. In lungs: breathing - difficult, breathing - slow, wheezing. In nervous system: headache, agitation, incoherence (not understandable), confusion, coma, drowsiness, seizures, dizziness, unsteadiness. In skin: ash, sweating.

Causes and Risk factors

Ibuprofen is a type of nonsteroidal anti-inflammatory drug (NSAID). Ibuprofen overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of this medication.

Diagnosis and Treatment

The health care provider will measure and monitor the patients vital signs, including temperature, pulse, breathing rate, and blood pressure. Symptoms will be treated as appropriate. The patient may receive: Activated charcoal and Laxative. Recovery is very likely with prompt medical treatment. ...